# SDR TWAA9901309

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN FWD LT CABIN DOOR WHERE SEAL CONTROL SHAFT PASSES THRU INTERNAL STRUCTURE TO CONNECT WITH SEAL ACTUATING LINK, STRUCTURE HAS CORROSION APPROXIMATELY 17 INCHES FROM LE OF DOOR AND 4 INCHES FROM BOTTOM OF DOOR.  INSTALLED NEW SHAFT SUPPORT PER SRM 51-01 PG 01.
